×

zbMATH — the first resource for mathematics

Problèmes aux limites non homogènes. II, III. (French) Zbl 0101.07901
Ann. Inst. Fourier 11, 137-178 (1961); Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser. 15, 41-103 (1961).

PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML
References:
[1] S. AGMON. The coerciveness problem for integro differential forms, Journal d’Analyse Math. Israel. Vol. 6 (1958), pp. 183-223. · Zbl 0119.32302
[2] S. AGMON. The lp approach to the Dirichlet problem I, Annali Scuola Norm. Sup. Pisa. III, 13 (1959) pp. 405-448. · Zbl 0093.10601
[3] S. AGMON, A. DOUGLIS et L. NIRENBERG. Estimates near the boundary, Comm. Pure Applied Math. Vol. XII (1959), pp. 623-727. · Zbl 0093.10401
[4] N. ARONSZAJN. Associated spaces, interpolation theorems and the regularity of solutions of differential problems, Conférence de Berkeley, 1960, à paraître. · Zbl 0196.40803
[5] N. ARONSZAJN. Boundary value of functions with finite Dirichlet integral, Tech. Report. n. 14, Univ. of Kansss, (1955), pp. 77-94. · Zbl 0068.08201
[6] N. ARONSZAJN et A. N. MILGRAM. Differential operators on riemaniam manifolds, Rend. Circ. Matem. Palermo, Vol. 2 (1952), pp. 1-61. · Zbl 0053.06502
[7] N. ARONSZAJN et K. T. SMITH. A paraître.
[8] BABITCH. Le problème du prolongement à la frontière, Ouspechi Mat. Nauk, t. 8 (1953), pp. 111-113.
[9] BABITCH-SLOBODETSKY. Doklady akad. nauk. t. 106 (1956), pp. 604-608.
[10] F. E. BROWDER. Modern methods in the theory of partial differential equations. A paraître aux Eergebnisse der Math., Springer.
[11] F. E. BROWDER. Estimates and existence theorems for elliptic boundary value problems. Proc. Nat. Acad. Sc. U. S. A. 45 (1959), pp. 365-372. · Zbl 0093.29402
[12] G. CIMMINO. Nuovo tipo di condizioni al contorno e nuovo metodo di trattazione per il problema generalizzato di Dirichlet, Rend. Circo. Mat. Palermo, 61 (1937), pp. 177-224. · Zbl 0019.26301
[13] C. FOIAS et J. L. LIONS. Sur certains théorèmes d’interpolation. A paraître aux Acta Szeged. · Zbl 0127.06803
[14] E. GAGLIARDO. Interpolation d’espaces de Banach et applications, C. R. Acad. Sci. Paris, (I), (II), (III), Vol. 248 (1959), pp. 1912-1914 ; 3388-3390 ; 3517-3518. · Zbl 0086.31105
[15] L. GÅRDING. Dirichlet’s problem for linear elliptic partial differentiel equations, Math. Scand. 1, (1953), pp. 55-72. · Zbl 0053.39101
[16] L. HÖRMANDER. Définitions of maximal differential operators, Arkiv for Math., t. 3 (1958), p. 510-504. · Zbl 0131.09403
[17] L. HÖRMANDER et J. L. LIONS. Sur la complétion par rapport à une intégrale de Dirichlet, Math. Scand. 4 (1956), pp. 259-270. · Zbl 0078.28003
[18] S. G. KREIN. Un théorème d’interpolation dans la théorie des opérateurs, Doklady Akad. Nauk, t. 130 (1959), pp. 1162-1165.
[19] J. L. LIONS. Lectures on elliptic differentiel equations, Tata Institute of Fundamental Research. Bombay, 1957. · Zbl 0253.35001
[20] J. L. LIONS. Équations différentielles opérationnelles et problèmes aux limites, Grundlehren der mathem. Wissenschaften, t. 111. Springer. A paraître. · Zbl 0098.31101
[21] J. L. LIONS. Un théorème de traces ; applications, C. R. Acad. Sci., Paris, t. 249 (1959), pp. 2259-2261. · Zbl 0097.09601
[22] J. L. LIONS. Conditions aux limites de visik soboleff et problèmes mixtes, C. R. Acad. Sci. Paris, t. 244 (1957), pp. 1126-1128. · Zbl 0135.32102
[23] J. L. LIONS. Sur LES problèmes aux limites du types dérivée oblique, Annals of Math., 64 (1956), pp. 208-239. · Zbl 0074.08103
[24] J. L. LIONS. Espaces intermédiaires entre espaces hilbertiens et applications, Bull. Math. Soc. Sci. Math. Phys. Roumanie. 50 (1958), pp. 419-432. · Zbl 0097.09501
[25] J. L. LIONS. Théorèmes de trace et d’interpolation. (I), Annali Scuola Norm. Sup. Pisa. Vol. XIII (1959), pp. 389-403. · Zbl 0097.09502
[26] J. L. LIONS et E. MAGENES : Problemi al contorno non omogenei. (I), Annali Scuola Norm. Sup. Pisa, Vol. XIV (1960), pp. 269-308. · Zbl 0095.30303
[27] J. L. LIONS et E. MAGENES. Remarque sur LES problèmes aux limites pour opérateurs paraboliques. C. R. Acad. Sc. Paris, 1960. · Zbl 0133.05203
[28] E. MAGENES. Sul problema di Dirichlet per le equazioni lineari ellittiche in due variabili, Ann. Mat. Pura ed Appl. IV, 48, (1959) pp. 257-279. · Zbl 0116.30202
[29] E. MAGENES et G. STAMPACCHIA. I. problemi al contorno per le equazioni differenziali di tipo ellittico, Annali Scuola Norm. Sup. Pisa, III, 12 (1958), pp. 247-357. · Zbl 0082.09601
[30] J. NEČAS. Sur LES solutions des équations elliptiques aux dérivées partielles du second ordre avec intégrale de Dirichlet non bornée, Journal Tchecoslovque de Math. t. 10 (85) (1960), pp. 283-298. · Zbl 0109.32702
[31] L. NIRENBERG. Remarks on strongly elliptic partial differential equations, Comm. Pure Applied Math., 8 (1955), pp. 648-674. · Zbl 0067.07602
[32] J. PEETRE. Théorèmes de régularité pour quelques classes d’opérateurs différentiels, Lund Université, 1959. · Zbl 0139.28402
[33] G. PRODI. Tracce di funzioni con derivata di ordine 1..., Rend. Sem. Mat. Padova, 28 (1958), pp. 402-452. · Zbl 0088.08604
[34] M. SCHECHTER. Solution of the Dirichlet problem for systems not necessarily strongly elliptic, Comm. Pure Applied. Math., 12 (1959), pp. 241-247. · Zbl 0086.30302
[35] M. SCHECHTER. General boundary value problems for elliptic partial differential equations, Comm. Pure Applied Math. XV (1959), pp. 457-486. · Zbl 0087.30204
[36] L. SCHWARTZ. Théorie des distributions, Paris, Hermann, t. I, 1950 (2e édition, 1957) ; t. II, 1951. · Zbl 0042.11405
[37] L. SCHWARTZ. LES travaux de Gårding sur le problème de Dirichlet, Séminaire Bourbaki, mai 1952.
[38] L. SCHWARTZ. Théorie des distributions à valeurs vectorielles (I), (II), Annales Inst. Fourier, t. VII (1957), pp. 1-139 ; t. VIII (1958), pp. 1-209. · Zbl 0089.09801
[39] L. N. SLOBODETSKII. Évaluations dans lp des solutions de systèmes elliptiques, Doklady Akad. Nauk. t. 123 (1958), pp. 616-619.
[40] S. L. SOBOLEV. Applications de l’analyse fonctionnelle à la physique mathématique, Leningrad, 1950.
[41] I. M. VISIK et L. A. LUSTERNIK. Solution de certains problèmes de perturbation (I), Ouspechi Mat. Nauk, t. 15 (93) (1960), pp. 3-80. · Zbl 0096.08702
[42] I. M. VISIK et S. L. SOBOLEV. Nouvelle formulation générale des problèmes aux limites, Doklady Akad. Nauk, t. 111 (1956), pp. 521-523. · Zbl 0074.08301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.